“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6551
School of Physics
  Title:   On Te Picard-Fuchs Equations of the SW Models
  Author(s):  M. Alishahiha
  Status:   Published
  Journal: Phys. Lett. B
  No.:  53
  Vol.:  398
  Year:  1997
  Pages:   100-103
  Supported by:  IPM
We obtain the closed form of the Picard-Fuchs equations for N=2 supersymmetric Yang-Mills theories with classical Lie gauge groups. For a gauge group of rank r, there are r−1 regular and an exceptional differential equations. We describe the series solutions of the Picard-Fuchs equations in the semi-classical regime.

Download TeX format
back to top
scroll left or right